# SDR USAASB03023

- Difficulty date: February 10, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Module
- Condition: Failed
- Location: Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1132 - ON DESCENT INTO CLT, PASSING THROUGH FL190 AT 310 KNOTS, THE AMBER LEADING EDGE TRANSIT LIGHT ILLUMINATED.  CREW SLOWED AIRCRAFT DOWN TO 230 KNOTS AND FELT AN AIRCRAFT VIBRATION WITH A SLIGHT RIGHT HAND ROLL TENDENCY.  A FLAPS 15 LANDING WAS ACCOMPLISHED AS THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED INSPECTION OF LEADING EDGE SLAT DEVICES.  NO FAULTS FOUND.  ACCOMPLISHED TROUBLESHOOTING PER MM CHAPTER 27.  REMOVED AND REPLACED THE M229 LEADING EDGE FLAP AND SLAT INDICATING MODULE AND FAULT CLEARED.  ALSO, PERFORMED AUTOPILOT CHECK WITH NO FAULT RECORDED. AIRCRAFT OK FOR SERVICE.  (M)
